American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 164 found      Go to page: 1 2 3 4 > >>

[1] Xin Zhong. Vanishing viscosity limits for the 3D Navier-Stokes equations with a slip boundary condition. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Sylvia Serfaty. Mean field limits of the Gross-Pitaevskii and parabolic Ginzburg-Landau equations. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] John W. Barrett, Harald Garcke and Robert Nürnberg. Finite element approximation for the dynamics of asymmetric fluidic biomembranes. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[4] Lucas C. F. Ferreira, César J. Niche and Gabriela Planas. Decay of solutions to dissipative modified quasi-geostrophic equations. Proc. Amer. Math. Soc. 145 (2017) 287-301.
Abstract, references, and article information   
View Article: PDF

[5] Aynur Bulut. An optimal decay estimate for the linearized water wave equation in 2D. Proc. Amer. Math. Soc. 144 (2016) 4733-4742.
Abstract, references, and article information   
View Article: PDF

[6] Giles Auchmuty and Douglas R. Simpkins. Spectral representations, and approximations, of divergence-free vector fields. Quart. Appl. Math. 74 (2016) 429-441.
Abstract, references, and article information
View Article: PDF

[7] Feimin Huang, Yi Wang, Yong Wang and Tong Yang. Justification of limit for the Boltzmann equation related to Korteweg theory. Quart. Appl. Math. 74 (2016) 719-764.
Abstract, references, and article information
View Article: PDF

[8] Diego Córdoba and Tania Pernas-Castaño. Non-splat singularity for the one-phase Muskat problem. Trans. Amer. Math. Soc. 369 (2017) 711-754.
Abstract, references, and article information   
View Article: PDF

[9] Xueke Pu and Boling Guo. Quasineutral limit of the pressureless Euler-Poisson equation for ions. Quart. Appl. Math. 74 (2016) 245-273.
Abstract, references, and article information
View Article: PDF

[10] Yoshihiro Shibata. On the global well-posedness of some free boundary problem for a compressible barotropic viscous fluid flow. Contemporary Mathematics 666 (2016) 341-356.
Book volume table of contents   
View Article: PDF

[11] Reinhard Farwig, Christian Simader, Hermann Sohr and Werner Varnhorn. General properties of the Helmholtz decomposition in spaces of $L^q$-type. Contemporary Mathematics 666 (2016) 163-177.
Book volume table of contents   
View Article: PDF

[12] Franco Flandoli. Possible effect of noise on stretching mechanism. Contemporary Mathematics 666 (2016) 201-209.
Book volume table of contents   
View Article: PDF

[13] Dongho Chae. On the vanishing theorems for the discretely self-similar solutions to the Hall equations. Contemporary Mathematics 666 (2016) 137-150.
Book volume table of contents   
View Article: PDF

[14] P. Kaplický. On $L^q$ estimates of planar flows up to the boundary. Contemporary Mathematics 666 (2016) 253-263.
Book volume table of contents   
View Article: PDF

[15] E. Molitor and M. Růžička. On inhomogeneous $\mathbf{p}$-Navier--Stokes systems. Contemporary Mathematics 666 (2016) 317-340.
Book volume table of contents   
View Article: PDF

[16] Navid Allahverdi, Alejandro Pozo and Enrique Zuazua. Numerical aspects of sonic-boom minimization. Contemporary Mathematics 658 (2016) 267-279.
Book volume table of contents   
View Article: PDF

[17] Katy Craig and Andrea L. Bertozzi. A blob method for the aggregation equation. Math. Comp. 85 (2016) 1681-1717.
Abstract, references, and article information
View Article: PDF

[18] Y. Meng and Y.-G. Wang. A uniform estimate for the incompressible magneto-hydrodynamics equations with a slip boundary condition. Quart. Appl. Math. 74 (2016) 27-48.
Abstract, references, and article information
View Article: PDF

[19] Luis Silvestre and Vlad Vicol. On a transport equation with nonlocal drift. Trans. Amer. Math. Soc. 368 (2016) 6159-6188.
Abstract, references, and article information   
View Article: PDF

[20] Paolo Secchi. Nonlinear surface waves on the plasma-vacuum interface. Quart. Appl. Math. 73 (2015) 711-737.
Abstract, references, and article information
View Article: PDF

[21] Yuxi Hu. On global solutions and asymptotic behavior of planar magnetohydrodynamics with large data. Quart. Appl. Math. 73 (2015) 759-772.
Abstract, references, and article information
View Article: PDF

[22] Rene Dager, Mihaela Negreanu and J. Ignacio Tello. An inverse problem for the compressible Reynolds equation. Quart. Appl. Math. 73 (2015) 607-614.
Abstract, references, and article information
View Article: PDF

[23] Xinfu Chen and Xiang Xu. Existence and uniqueness of global classical solutions of a gradient flow of the Landau-de Gennes energy. Proc. Amer. Math. Soc. 144 (2016) 1251-1263.
Abstract, references, and article information   
View Article: PDF

[24] M. Hadjinicolaou, G. Kamvyssas and E. Protopapas. Stokes flow applied to the sedimentation of a red blood cell. Quart. Appl. Math. 73 (2015) 511-523. MR 3400756.
Abstract, references, and article information
View Article: PDF

[25] Delia Ionescu-Kruse. A new two-component system modelling shallow-water waves. Quart. Appl. Math. 73 (2015) 331-346. MR 3357497.
Abstract, references, and article information
View Article: PDF

[26] Peter Constantin, Igor Kukavica and Vlad Vicol. On the inviscid limit of the Navier-Stokes equations. Proc. Amer. Math. Soc. 143 (2015) 3075-3090.
Abstract, references, and article information   
View Article: PDF

[27] Marco Cannone and Liutang Xue. Remarks on self-similar solutions for the surface quasi-geostrophic equation and its generalization. Proc. Amer. Math. Soc. 143 (2015) 2613-2622.
Abstract, references, and article information   
View Article: PDF

[28] Themistoklis S. Stefanakis, Shanshan Xu, Denys Dutykh and Frédéric Dias. Run-up amplification of transient long waves. Quart. Appl. Math. 73 (2015) 177-199. MR 3322730.
Abstract, references, and article information
View Article: PDF

[29] Alejandro Sarria and Ralph Saxton. The role of initial curvature in solutions to the generalized inviscid Proudman-Johnson equation. Quart. Appl. Math. 73 (2015) 55-91. MR 3322726.
Abstract, references, and article information
View Article: PDF

[30] Jonas Azzam and Jacob Bedrossian. Bounded mean oscillation and the uniqueness of active scalar equations. Trans. Amer. Math. Soc. 367 (2015) 3095-3118.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 164 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia